JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 9, Issue 3, Article 62
A Variant of Jessen's Inequality of Mercer's Type for Superquadratic Functions

    Authors: Shoshana Abramovich, J. Baric, Josip E. Pecaric,  
    Keywords: Isotonic linear functionals, Jessen's inequality, Superquadratic functions, Functional quasi-arithmetic and power means of Mercer's type.  
    Date Received: 16/12/07  
    Date Accepted: 03/04/08  
    Subject Codes:

26D15, 39B62.

    Editors: Ioan Gavrea,  

A variant of Jessen's inequality for superquadratic functions is proved. This is a refinement of a variant of Jessen's inequality of Mercer's type for convex functions. The result is used to refine some comparison inequalities of Mercer's type between functional power means and between functional quasi-arithmetic means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login